# SDR IPXA2023020990834

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 36,891 hours, 24,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N103097
- Condition: None
- Location: Sta1560 Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4*MAJOR REPAIR* UPON INSPECTION FOR EO (B757-5310-73926-A) FOUND AN EXISTING REPAIR AT STA 1560 LH S25L-S27LACCOMPLISHED ALTERNATE INSPECTION PER UPS EO B757-5310-26668-C, UPS RCD 266226 AND VTMAE 757-5360-27-A3126 REV-
